On Dual Gabor Frame Pairs Generated by Polynomials

Title
On Dual Gabor Frame Pairs Generated by Polynomials
Author(s)
김래영Ole Christensen[Ole Christensen]
Issue Date
201002
Publisher
BIRKHAUSER BOSTON INC
Citation
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v.16, no.1, pp.1 - 16
Abstract
We provide explicit constructions of particularly convenient dual pairs of Gabor frames. We prove that arbitrary polynomials restricted to sufficiently large intervals will generate Gabor frames, at least for small modulation parameters. Unfortunately, no similar function can generate a dual Gabor frame, but we prove that almost any such frame has a dual generated by a B-spline. Finally, for frames generated by any compactly supported function phi whose integer-translates form a partition of unity, e.g., a B-spline, we construct a class of dual frame generators, formed by linear combinations of translates of phi. This allows us to chose a dual generator with special properties, for example, the one with shortest support, or a symmetric one in case the frame itself is generated by a symmetric function. One of these dual generators has the property of being constant on the support of the frame generator.
URI
http://hdl.handle.net/YU.REPOSITORY/22891http://dx.doi.org/10.1007/s00041-009-9074-0
ISSN
1069-5869
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE